# SDR UALA2011120506670

- Difficulty date: December 4, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 48,022 hours, 13,036 cycles
- Engine: Pwa PW4056
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Condition: Leaking
- Location: Oil Qty Xmitter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL QUANTITY TRANSMITTER LEAKING.  REPLACED O-RING ON OIL QUANTITY TRANSMITTER IAW MM. OPS AND LEAK CHECKED NORMAL.
